# SDR SWIA202005140725

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802413
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INNNER SKIN IS CORRODED AROUND ACCESS OPENINGS ON FWD SIDE OF DOOR.   (C-CHECK) RO 5/10/2020   REMOVED AND INSTALLED NEW PAX DOOR INNNER SKIN IAW CRJ SRM
